# SDR DALA2019082805021

- Difficulty date: August 23, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 84,930 hours, 37,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unknown
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L SLIDE REMAINS ILLUM WITH DOOR DISARMED REPEAT GRIP.  R/R SWEEPER SEAL @4L DOOR (3L). IAW B757 AMM 52-11 AND CMM 25-66. VERIFIED PROPER ENGAGEMENT OF GIRT BAR AND SLIDE LIGHT ILLUMINATED WHEN ENGAGED AND EXTINGUISHED WHEN NOT ENGAGED. A/C OK FOR SVC, REF B757 AMM 25-66.
